Alert archive / Iowa / Tornado Warnings in 2024
Tornado Warning 75, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 21, 2024, 1:43 PM CDT for Fremont County, Mills County, Iowa; Cass County, Otoe County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 1:43 PM CDT (18:43 UTC)
- Expired
- May 21, 2024, 2:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Fremont County, IA, Mills County, IA, Cass County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 75 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 1:43 PM CDT | FUNNEL CLOUD | 2 Ne Union, NE | Trained Spotter reported a funnel cloud to the west of Thurman. Funnel has since gone up but strong rotation persists. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:10 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 562 m²/s²
- 0-3 km storm-relative helicity
- 663 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
565
WFUS53 KOAX 211843
TOROAX
IAC071-129-NEC025-131-211930-
/O.NEW.KOAX.TO.W.0075.240521T1843Z-240521T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
143 PM CDT Tue May 21 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Northern Fremont County in southwestern Iowa...
Southeastern Mills County in southwestern Iowa...
Northern Otoe County in southeastern Nebraska...
Southeastern Cass County in southeastern Nebraska...
* Until 230 PM CDT.
* At 142 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Union, or 7 miles northwest of Nebraska City,
moving northeast at 50 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Tabor around 155 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Malvern and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4074 9588 4085 9597 4116 9559 4092 9538
4089 9539
TIME...MOT...LOC 1842Z 232DEG 42KT 4078 9592
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Mead3 follow-up statements
935
WWUS53 KOAX 211853
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
153 PM CDT Tue May 21 2024
NEC131-211902-
/O.CAN.KOAX.TO.W.0075.000000T0000Z-240521T1930Z/
Otoe NE-
153 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR NORTHERN OTOE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for southwestern
Iowa...and southeastern Nebraska.
&&
LAT...LON 4080 9585 4088 9593 4116 9559 4092 9538
4090 9541
TIME...MOT...LOC 1852Z 229DEG 43KT 4089 9580
$$
IAC071-129-NEC025-211930-
/O.CON.KOAX.TO.W.0075.000000T0000Z-240521T1930Z/
Fremont IA-Mills IA-Cass NE-
153 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN FREMONT...SOUTHEASTERN MILLS AND EAST CENTRAL CASS
COUNTIES...
At 152 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Beaver Lake, or 14 miles north of
Nebraska City, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tabor around 155 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Malvern and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4080 9585 4088 9593 4116 9559 4092 9538
4090 9541
TIME...MOT...LOC 1852Z 229DEG 43KT 4089 9580
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mead491
WWUS53 KOAX 211900
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
200 PM CDT Tue May 21 2024
IAC071-NEC025-211910-
/O.CAN.KOAX.TO.W.0075.000000T0000Z-240521T1930Z/
Fremont IA-Cass NE-
200 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR NORTHWESTERN FREMONT AND EAST CENTRAL CASS
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for southwestern
Iowa.
&&
LAT...LON 4090 9574 4097 9582 4116 9559 4096 9542
TIME...MOT...LOC 1900Z 232DEG 42KT 4095 9570
$$
IAC129-211930-
/O.CON.KOAX.TO.W.0075.000000T0000Z-240521T1930Z/
Mills IA-
200 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
MILLS COUNTY...
At 200 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Tabor, or 16 miles southeast of Offutt
AFB, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Malvern around 205 PM CDT.
Hastings around 210 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4090 9574 4097 9582 4116 9559 4096 9542
TIME...MOT...LOC 1900Z 232DEG 42KT 4095 9570
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Mead944
WWUS53 KOAX 211918
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
218 PM CDT Tue May 21 2024
IAC129-211930-
/O.CON.KOAX.TO.W.0075.000000T0000Z-240521T1930Z/
Mills IA-
218 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHEASTERN MILLS COUNTY...
At 218 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Hastings, or 15 miles west of Red Oak,
moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Mills County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4098 9550 4108 9558 4116 9559 4100 9545
TIME...MOT...LOC 1918Z 230DEG 40KT 4108 9551
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MeadWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 12:25 PM CDT, 1 hour 18 minutes earlier. Its key messages:
- Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
- Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
- There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 12:25 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1225 PM CDT Tue May 21 2024
.KEY MESSAGES...
- Continuing overnight convection will bring potential for
severe weather this morning, primarily damaging winds and
flash flooding.
- Additional strong to severe thunderstorms with all hazards
possible will move through the area in the 10 AM to 2 PM
timeframe today.
- There will be additional rain chances beginning Thursday night
and lasting through this upcoming weekend.
&&
.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024
Short Range (Today)
A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.
An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.
A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.
Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.
Long Range (Wednesday through Monday)
By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1222 PM CDT Tue May 21 2024
IFR to MVFR conditions at TAF issuance with thunderstorms
expected through about 20z, then showers through about 00z, and
eventually transitioning back to VFR 21z to 01z. Southeasterly
winds at KLNK/KOMA becoming northwest, 20 to 35 knots.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch until 7 PM CDT this evening for NEZ015-033-034-
042>045-050>053-065>068-078.
IA...Flood Watch until 7 PM CDT this evening for IAZ043-055-056-069-
079-080-090-091.
&&
DISCUSSION...Wood
AVIATION...DeWaldHazardous weather outlook, May 21, 11:38 AM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1138 AM CDT Tue May 21 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-220645- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1138 AM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe storms will again be possible through mid afternoon, from now through about 3 pm. Large hail, damaging wind gusts, and tornadoes will be possible. Flash flooding could also occur for those areas that received 3 to 7 inches of rain earlier today. A tornado watch is in effect most areas east of Highway 81. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There's a marginal risk of severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required for many areas today.
In the hours before
Local storm report, May 21, 1:30 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
130 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM Hail Syracuse 40.66N 96.19W
05/21/2024 E1.25 Inch Otoe NE Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, May 21, 1:31 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
131 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM Hail Blencoe 41.93N 96.09W
05/21/2024 E1.00 Inch Monona IA Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 21, 1:33 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
133 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Hail 2 W Ralston 41.21N 96.08W
05/21/2024 E1.00 Inch Douglas NE Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 21, 1:35 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
135 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Hail 3 SSW Nehawka 40.78N 96.02W
05/21/2024 E1.75 Inch Cass NE Emergency Mngr
&&Local storm report, May 21, 1:37 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
137 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM Tstm Wnd Dmg 5 E Bennington 41.37N 96.06W
05/21/2024 Douglas NE Public
Trees reported down.
&&Local storm report, May 21, 1:43 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
143 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM Hail 3 SSW Nehawka 40.80N 96.02W
05/21/2024 E2.50 Inch Cass NE Trained Spotter
Emergency Manager relayed a report from a
trained spotter of tennis ball sized hail at
67th and A street.
&&
BDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:37 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 68 min |
| May 20, 9:42 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 48 min |
| May 20, 9:51 PM CDT | Flash Flood Warning | OAX | Shelby | 5 hr |
| May 20, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 39 min |
| May 20, 11:12 PM CDT | Flash Flood Warning | OAX | Mills, Pottawattamie | 3 hr |
| May 20, 11:14 PM CDT | Tornado Warning | OAX | Pottawattamie | 28 min |
| May 20, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Pottawattamie | 67 min |
| May 20, 11:35 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 40 min |
| May 20, 11:49 PM CDT | Areal Flood Advisory | OAX | Harrison, Pottawattamie | 93 min |
| May 21, 12:02 AM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 43 min |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 46 min |
| May 21, 12:42 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 63 min |
| May 21, 12:53 AM CDT | Tornado Warning | OAX | Shelby | 39 min |
| May 21, 1:10 AM CDT | Tornado Warning | OAX | Shelby | 25 min |
| May 21, 1:44 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 61 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 5 hr |
| May 21, 5:12 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 48 min |
| May 21, 5:21 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 4 hr |
| May 21, 5:39 AM CDT | Tornado Warning | OAX | Harrison, Monona | 36 min |
| May 21, 5:41 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 49 min |
| May 21, 5:45 AM CDT | Severe Thunderstorm Warning | OAX | Harrison | 45 min |
| May 21, 5:46 AM CDT | Areal Flood Advisory | OAX | Harrison, Monona, Pottawattamie, Shelby | 113 min |
| May 21, 5:49 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 41 min |
| May 21, 5:53 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 52 min |
| May 21, 5:53 AM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 37 min |
| May 21, 6:11 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 49 min |
| May 21, 6:15 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Montgomery, Pottawattamie, Shelby | 45 min |
| May 21, 6:41 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 49 min |
| May 21, 6:45 AM CDT | Tornado Warning | OAX | Pottawattamie | 30 min |
| May 21, 6:54 AM CDT | Tornado Warning | OAX | Fremont, Mills, Montgomery, Page | 36 min |
| May 21, 7:04 AM CDT | Tornado Warning | OAX | Fremont, Page | 26 min |
| May 21, 7:08 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 22 min |
| May 21, 7:11 AM CDT | Flash Flood Warning | OAX | Harrison, Pottawattamie, Shelby | 4 hr |
| May 21, 7:11 AM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 34 min |
| May 21, 7:30 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 15 min |
| May 21, 7:33 AM CDT | Areal Flood Warning | OAX | Harrison, Pottawattamie, Shelby | 10 hr |
| May 21, 7:45 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 15 min |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Pottawattamie | 49 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Fremont, Mills | 62 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Mills | 55 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Fremont | 57 hr |
| May 21, 12:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 44 min |
| May 21, 12:50 PM CDT | Tornado Warning | OAX | Harrison | 19 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 61 min |
| May 21, 1:15 PM CDT | Tornado Warning | OAX | Fremont | 45 min |
| May 21, 1:16 PM CDT | River Flood Warning | OAX | Montgomery | 18 hr |
| May 21, 1:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 59 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 26 min |
| May 21, 1:38 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 37 min |
| May 21, 1:47 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Montgomery, Page | 43 min |
| May 21, 1:59 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 12 min |
| May 21, 2:10 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie, Shelby | 50 min |
| May 21, 2:11 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 49 min |
| May 21, 2:15 PM CDT | Tornado Warning | OAX | Fremont, Mills, Montgomery, Page | 45 min |
| May 21, 2:38 PM CDT | Tornado Warning | OAX | Montgomery, Page | 30 min |
| May 20, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 40 min |
| May 20, 7:56 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 45 min |
| May 20, 8:14 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 46 min |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 39 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 63 min |
| May 20, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 52 min |
| May 20, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 51 min |
| May 20, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders, Seward | 67 min |
| May 20, 10:17 PM CDT | Areal Flood Advisory | OAX | Butler, Saunders | 9 hr |
| May 20, 10:28 PM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saunders, Seward | 2 hr |
| May 20, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 66 min |
| May 20, 11:09 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 36 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 22 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 24 min |
| May 21, 2:54 AM CDT | Flash Flood Warning | OAX | Dodge | 4 hr |
| May 21, 4:19 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Dodge, Saunders | 3 hr |
| May 21, 4:31 AM CDT | Severe Thunderstorm Warning | OAX | Boone, Butler, Madison, Platte, Stanton | 44 min |
| May 21, 4:39 AM CDT | River Flood Warning | OAX | Saunders | 40 hr |
| May 21, 4:42 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 48 min |
| May 21, 4:43 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 5 hr |
| May 21, 4:47 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 28 min |
| May 21, 5:00 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Cuming, Dodge, Platte, Saunders | 45 min |
| May 21, 5:02 AM CDT | River Flood Warning | OAX | Saunders | 37 hr |
| May 21, 5:03 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 42 min |
| May 21, 5:10 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Madison, Platte, Stanton, Wayne | 50 min |
Nearby
Tornado Warnings in Iowa, 2024Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.